Translator Disclaimer
2003 Period three actions on the three-sphere
Joseph Maher, J Hyam Rubinstein
Geom. Topol. 7(1): 329-397 (2003). DOI: 10.2140/gt.2003.7.329

Abstract

We show that a free period three action on the three-sphere is standard, ie, the quotient is homeomorphic to a lens space. We use a minimax argument involving sweepouts.

Citation

Download Citation

Joseph Maher. J Hyam Rubinstein. "Period three actions on the three-sphere." Geom. Topol. 7 (1) 329 - 397, 2003. https://doi.org/10.2140/gt.2003.7.329

Information

Received: 6 April 2002; Revised: 1 June 2003; Accepted: 23 May 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1037.57012
MathSciNet: MR1988290
Digital Object Identifier: 10.2140/gt.2003.7.329

Subjects:
Primary: 57M60
Secondary: 57M50

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
69 PAGES


SHARE
Vol.7 • No. 1 • 2003
MSP
Back to Top